MathSciNet Relay Station
MathSciNet bibliographic data
MR2551196 65N30 (35Q35 65N12 76D05 76M10)
Cai, Mingchao; Mu, Mo; Xu, Jinchao Numerical solution to a mixed Navier-Stokes/Darcy model by the two-grid approach. SIAM J. Numer. Anal. 47 (2009), no. 5, 3325–3338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement